... Could hardly get a dribble from my penis and I had pain in my groin.
We often feel worse before we feel better on a new drug. What suits one person may not suit another, so it is difficult for us to tell you what to take. I was OK on Effexor, and Prozac did not suit me at all.
Please discuss with a doctor. Four days is not long, and often the side effects will diminish the longer you take it.
If you do stop Effexor, even after a few days, you may get some withdrawal symptoms. I suggest you give it a little longer, but if you really cannot bear what it is doing to you, talk to a doctor before you stop it.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Feb 2010 • 2 answers
Updated 20 Sep 2015 • 1 answer
Updated 6 Sep 2016 • 2 answers
Updated 13 Sep 2017 • 1 answer
Updated 4 Dec 2017 • 1 answer